Title: Affine and polynomial structures on virtually 2-step solvable groups
Authors: Dekimpe, Karel # ×
Issue Date: 2001
Publisher: Marcel dekker inc
Series Title: Communications in algebra vol:29 issue:11 pages:4965-4988
ISSN: 0092-7872
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Mathematics, Campus Kulak Kortrijk
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science